# SDR FDEA2018100272715

- Difficulty date: September 27, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62498
- Aircraft time: 2,081 hours, 891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR ESCAPE ROPE NOT PROPERLY POSITIONED & STOWED. REPOSITIONED & STOWED EMERGENCY ESCAPE ROPE IN CHANNEL ALONG L1 DOOR PER MM CHAPT 25-61-04-2-1.
